NCLEX-style practice questions (RN): cram pack

Formula sheets, the key method steps for every topic and 40 practice problems, with full solutions at the back.

New problemsBack to the course

In the print window, choose “Save as PDF” to keep a copy on your device.

1Formulas and methods

Infection control & patient safety

Method

  1. Start with standard precautions for every patient: hand hygiene, PPE for the expected exposure, safe sharps.
  2. Add precautions by route: contact (gown, gloves), droplet (surgical mask), airborne (N95, negative-pressure room).
  3. Keep sterile items sterile: if in doubt, it is not sterile; replace, never wipe.
  4. Prevent harm in the environment: fall measures, restraints only as a last resort, RACE and PASS for fire.
  5. Check the rights of medication administration, two identifiers and extra safeguards for high-alert drugs; report errors and near misses.

Prioritization & delegation

Method

  1. Ask what will harm the patient soonest if nothing is done.
  2. Apply ABC (C-A-B in cardiac arrest), then Maslow: physiological needs before safety, safety before psychological needs.
  3. Compare the options: acute before chronic, unstable before stable, unexpected before expected, systemic before local, and check each finding against the patient’s baseline.
  4. Assess before you act unless it is an emergency; then choose the step the others depend on.
  5. For delegation, check the five rights: task, circumstance, person, directions and supervision. Assessment, teaching and evaluation stay with the RN.

Lab values & electrolytes

Method

  1. Compare the value with the laboratory’s own reference range, then with the patient’s baseline and trend.
  2. Check the sample: hemolysis, a delay, or blood drawn near an IV can give false results.
  3. Link the value to its typical signs and to the drugs and conditions that cause it.
  4. Look for interactions: low potassium or magnesium increases digoxin toxicity; dehydration raises lithium.
  5. Act on the patient: assess, hold a drug if the level is unsafe, read back critical values and inform the prescriber.

Med-surg: cardiovascular & respiratory

Method

  1. Name the problem: pump failure, blocked artery, rhythm, clot, airway narrowing, infection or a device problem.
  2. Check the danger signs first: hypoxia, hypotension, chest pain, new confusion, a cold pulseless limb.
  3. Match the oxygen to the patient: 94–98% for most, 88–92% for those at risk of CO₂ retention.
  4. Link each drug to its test and its risk: warfarin and INR, heparin and aPTT and platelets, diuretics and potassium.
  5. Choose the safe first action, then escalate and reassess.

Med-surg: neuro, endocrine & renal

Method

  1. Check the glucose in every patient with new confusion, weakness or a seizure.
  2. Use the level of consciousness as the earliest warning of brain trouble; pupils and Cushing’s triad come late.
  3. For diabetes emergencies, separate DKA (ketones, acidosis) from HHS (very high osmolality, dehydration); give fluids first.
  4. For sodium and water, decide whether ADH is in excess (SIADH) or missing (DI), and correct chronic changes slowly.
  5. For kidney problems, sort the cause into pre-renal, intrinsic or post-renal, and watch potassium and fluid.

Med-surg: GI, perioperative & oncology

Method

  1. Ask what could be hidden: internal bleeding, infection without fever, hypoventilation behind a normal SpO₂.
  2. Use the timing after surgery to narrow the complications: bleeding in hours, chest problems in days, wound and leak problems later.
  3. For pain, assess, treat with multimodal analgesia, reassess, and monitor sedation with every opioid.
  4. For cancer patients, treat any illness during the nadir as neutropenic sepsis and know the oncological emergencies.
  5. For burns, count only partial- and full-thickness areas, start the Parkland clock at the time of the burn and titrate to urine output.

Maternity & obstetric nursing

Method

  1. Place the woman in time: weeks of pregnancy, stage of labour or day after birth, and decide what is normal at that point.
  2. Look for the patient in danger: the mother, the fetus or the newborn, or more than one of them.
  3. Link the finding to its cause: VEAL CHOP for decelerations, the four Ts for bleeding, BUBBLE-HE after birth.
  4. Choose the action that improves blood flow and oxygen first (side-lying, stopping oxytocin, fundal massage), then escalate.

Pediatric nursing

Method

  1. Note the child’s age first: it sets the normal vital signs, the milestones and the right pain scale.
  2. Assess airway, breathing and circulation, remembering that children compensate and then deteriorate fast.
  3. Match the action to the development stage and involve the family.
  4. Check that the answer is safe for a child: weight-based, no aspirin in viral illness, no codeine under 12.

Mental health nursing

Method

  1. Decide whether there is an immediate risk: suicide, violence, a drug emergency or a physical illness.
  2. Act on safety first: observe, remove means, de-escalate, stop a harmful drug, get help.
  3. Choose the therapeutic response: acknowledge feelings, present reality, avoid false reassurance and “why” questions.
  4. Respect rights: the least restrictive option, consent and confidentiality with its limits.

Nursing math & unit conversions

Metric steps
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
Weight and length
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
Household measures
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
Temperature
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24-hour clock
PM hours 1–11: add 12; 12 AM = 00:xx; 12 PM = 12:xx
Dose rate
mcg/min × 60/1000 = mg/h
Laboratory factors
glucose 1 mmol/L = 18 mg/dL; creatinine 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

Method

  1. Write the given quantity with its unit and the unit you want.
  2. Pick the equivalent: 1000 between kg, g, mg and mcg or L and mL; 1 kg = 2.2 lb; 1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 240 mL.
  3. Write it as a fraction so that the unwanted unit cancels; for a rate, use one fraction per unit that changes.
  4. Check the direction: a smaller unit gives a bigger number.
  5. Round only the final answer, to the precision the question names.

Dosage calculations

Dose from strength
volume = dose / strength
Weight-based dose
dose = mg/kg × body weight
Tablets
number = dose / tablet strength
Units
1 g = 1000 mg, 1 mg = 1000 mcg

Method

  1. Convert the ordered dose and the stock strength to the same unit.
  2. Use desired over have times quantity: (D/H) × Q.
  3. For weight-based doses, multiply by the weight in kg first, then divide the daily dose by the number of doses.
  4. Estimate first and check that the answer is reasonable.

IV infusion rates

Pump rate
mL/h = volume (mL)/time (h)
Drip rate
drops/min = volume (mL) × drop factor / time (min)
Infusion time
time (h) = volume (mL)/rate (mL/h)

Method

  1. Pump rate in mL/h: volume divided by time in hours.
  2. Drip rate in drops/min: volume × drop factor divided by time in minutes.
  3. For time remaining: volume left divided by the rate.
  4. Round as the question or the equipment requires.

Pediatric & critical-care dosing

Daily dose
mg/day = mg/kg/day × weight (kg)
Doses per day
number = 24 h / dosing interval (h)
Pounds to kilograms
kg = lb / 2.2
Infusion concentration
units/mL = units in bag / bag volume
Pump rate
mL/h = dose per hour / concentration
Titrated drip
mL/h = mcg/kg/min × kg × 60 / (mcg/mL)
Dose from pump rate
mcg/kg/min = mL/h × (mcg/mL) / (60 × kg)
Units
1 mg = 1000 mcg

IV fluids & fluid balance

Holliday–Segar per hour
4 mL/kg (first 10 kg) + 2 mL/kg (next 10 kg) + 1 mL/kg (each kg above 20)
Holliday–Segar per day
100 / 50 / 20 mL/kg for the same bands
Fluid balance
intake − output
Ice chips
count as half their volume
Urine output
mL/kg/h = mL / (kg × h)
Infusion time
time (h) = volume left (mL) / rate (mL/h)
Volume infused
mL = rate × time

Clinical assessment scores

Glasgow Coma Scale
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
APGAR
5 signs × 0–2 = 0–10; 7–10 reassuring, 4–6 moderately abnormal, 0–3 low
Braden scale
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 at risk
Morse fall scale
falls 25, diagnosis 15, aid 15/30, IV 20, gait 10/20, mental status 15
NEWS2 risk
0–4 low; single 3 low–medium; 5–6 medium; ≥ 7 high
Mean arterial pressure
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
Pulse pressure and shock index
PP = SBP − DBP, SI = HR/SBP
Body mass index
BMI = kg/m² = 703·lb/in²

Method

  1. Find the score sheet that the question uses and its range (GCS 3–15, APGAR 0–10, Braden 6–23, Morse 0–125).
  2. Score every item separately, matching the description to its level.
  3. Add the item scores and check that the total lies inside the range.
  4. Apply the cut-offs: for NEWS2 also look for any single parameter scoring 3.
  5. For derived values use MAP = (SBP + 2·DBP)/3, PP = SBP − DBP, SI = HR/SBP and BMI = kg/m².

Arterial blood gas interpretation

Normal ranges
pH 7.35–7.45, PaCO₂ 35–45 mmHg (4.7–6.0 kPa), HCO₃⁻ 22–26 mmol/L
ROME
Respiratory: PaCO₂ opposite to pH; Metabolic: HCO₃⁻ equal to pH
Winter’s formula
PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2
Metabolic alkalosis
PaCO₂ ≈ 0.7·HCO₃⁻ + 21
Anion gap
AG = Na⁺ − (Cl⁻ + HCO₃⁻) ≈ 8–12
Albumin-corrected gap
AG + 2.5·(4.0 − alb g/dL) = AG + 0.25·(40 − alb g/L)
Delta ratio
(AG − 12)/(24 − HCO₃⁻)
P/F ratio
PaO₂/FiO₂
Alveolar gas equation
PAO₂ = FiO₂·(760 − 47) − PaCO₂/0.8
Serum osmolality
2·Na⁺ + glucose + urea (2·Na⁺ + glucose/18 + BUN/2.8)

Method

  1. Read the pH: below 7.35 is acidosis, above 7.45 alkalosis.
  2. Find the value that explains it: PaCO₂ moving opposite to the pH is respiratory, HCO₃⁻ moving with the pH is metabolic.
  3. Look at the other value: normal means uncompensated, abnormal in the compensating direction means partial compensation, and a normal pH with both abnormal means full compensation.
  4. In a metabolic acidosis, compare PaCO₂ with Winter’s formula, 1.5·HCO₃⁻ + 8 ± 2, and calculate the anion gap Na⁺ − (Cl⁻ + HCO₃⁻).
  5. Check a high anion gap with the delta ratio and, when albumin is low, with the corrected gap.

ECG rhythm strip interpretation

Paper (25 mm/s, 10 mm/mV)
1 small box = 0.04 s, 1 large box = 0.20 s, 10 mm = 1 mV
Heart rate, regular rhythm
300 ÷ large boxes = 1500 ÷ small boxes = 60 ÷ RR (s)
Heart rate, irregular rhythm
QRS complexes in 6 s × 10
Normal PR interval
0.12–0.20 s
Normal QRS duration
< 0.12 s
QTc (Bazett)
QT/√RR
QTc (Fridericia)
QT/∛RR
QTc (Framingham)
QT + 154·(1 − RR)
Sinus rates
bradycardia < 60, normal 60–100, tachycardia > 100 /min
Escape rates
junctional 40–60, ventricular 20–40 /min
Fast rhythms
SVT 150–250 /min (narrow), VT > 100 /min (wide)

Method

  1. Rate: for a regular rhythm divide 300 by the large boxes or 1500 by the small boxes between two R waves; for an irregular rhythm count the QRS complexes in 6 seconds and multiply by 10.
  2. Rhythm: compare the R–R intervals. Equal is regular; a repeating pattern is regularly irregular; no pattern at all is irregularly irregular.
  3. P waves: is there an upright P wave in lead II before every QRS, all alike? Look for fibrillatory or sawtooth waves, inverted P waves and P waves without a QRS.
  4. PR interval: from the start of P to the start of the QRS, normally 0.12–0.20 s and constant. Watch whether it lengthens, stays fixed before a dropped beat, or varies at random.
  5. QRS duration: below 0.12 s is narrow; 0.12 s or more is wide. Then name the rhythm, and for the QT use QTc = QT/√RR (Bazett) with times in seconds.

2Practice problems

1.Nursing fundamentalsMedium

Why is an IV giving set primed before connecting it to the patient?

  1. ATo warm the fluid to body temperature
  2. BTo remove air from the line
  3. CTo check the speed of the pump
  4. DTo test whether the patient is allergic to the fluid
2.Nursing fundamentalsHard

A patient asks for a same-sex nurse for intimate care because of their religious beliefs. What should the nurse do?

  1. ATell the patient they must accept whoever is on duty
  2. BAgree, but only if the patient has a written note from a religious leader
  3. CArrange it where possible and record the preference in the care plan
  4. DRefuse, as all nurses are equally qualified
3.Infection control & patient safetyMedium

Why are patients on long-term corticosteroids at higher risk from infections?

  1. ASteroids suppress the immune response and can hide signs of infection
  2. BSteroids make the patient’s blood more acidic, which helps bacteria grow
  3. CSteroids only affect the risk of fungal skin rashes
  4. DSteroids kill the patient’s normal skin bacteria
4.Infection control & patient safetyHard

A patient has signed a surgical consent form but tells the nurse, “I don’t really understand what they are going to do.” What should the nurse do?

  1. AInform the surgeon so the procedure can be explained again before any sedation
  2. BGive the preoperative sedative so the patient relaxes
  3. CExplain the risks and benefits in place of the surgeon
  4. DReassure the patient that the surgeon knows best and continue with the preparation
5.Prioritization & delegationMedium

A nurse teaches a patient about storing insulin at home. Which statement shows a need for further teaching?

  1. A“I will not leave my insulin in a hot car.”
  2. B“I will keep unopened insulin in the fridge.”
  3. C“I will check the expiry date on the label before I use the vial.”
  4. D“I will keep my spare insulin in the freezer so it lasts longer.”
6.Prioritization & delegationHard

An 85-year-old resident becomes newly confused and is falling, but has no fever. Which cause should the nurse consider first?

  1. ANormal aging that needs no assessment
  2. BBoredom from not having enough activities
  3. CAn infection, such as a urinary tract infection, presenting atypically
  4. DA sudden worsening of long-standing dementia that needs no tests
7.Clinical nursingMedium

How is Helicobacter pylori infection usually treated?

  1. AAntacids alone, taken after every meal for a month
  2. BA combination of antibiotics with a proton pump inhibitor
  3. CSurgery to remove the stomach
  4. DA single dose of paracetamol and a bland diet for a week
8.Clinical nursingHard

A patient with long-standing COPD has an arterial blood gas with pH 7.37, a raised PaCO2 and a raised bicarbonate. How is this best described?

  1. ACompensated respiratory acidosis
  2. BAcute respiratory acidosis
  3. CMixed metabolic and respiratory alkalosis
  4. DUncompensated metabolic alkalosis
9.Lab values & electrolytesMedium

A patient taking warfarin for atrial fibrillation has an INR of 5.2 and no bleeding. What is the nurse’s best action?

  1. AHold the warfarin dose and inform the prescriber
  2. BGive the usual dose and recheck in a month
  3. CAdvise the patient to stop eating green vegetables from today
  4. DGive a double dose
10.Lab values & electrolytesHard

A patient with acute pancreatitis has a rising BUN, a falling calcium and a glucose of 250 mg/dL (13.9 mmol/L) over the first 48 hours. What do these results suggest?

  1. AAn unrelated new kidney stone
  2. BA lab error from lipemic samples
  3. CA resolving, mild pancreatitis
  4. DIncreasingly severe pancreatitis
11.PharmacologyMedium

Which adverse effect is typical of metoclopramide, especially in young people?

  1. ASevere constipation
  2. BLow blood glucose
  3. CExtrapyramidal movement disorders such as acute dystonia
  4. DDry cough
12.PharmacologyHard

A patient with severe liver cirrhosis takes oral propranolol, a drug with a high first-pass metabolism. What effect is expected?

  1. ALess drug is absorbed from the gut, so a higher dose is needed
  2. BMore drug reaches the circulation, so a lower dose may be needed
  3. CThe drug is excreted faster by the kidney, so it works for a shorter time
  4. DThe first-pass effect increases, so the drug becomes inactive
13.Med-surg: cardiovascular & respiratoryMedium

After repair of an abdominal aortic aneurysm, which regular assessment helps detect a blocked graft or clots in the legs?

  1. AMeasuring the blood glucose every hour through the night
  2. BChecking the pupils' response to light
  3. CTesting the gag reflex every four hours after surgery
  4. DChecking leg pulses, colour, warmth and sensation
14.Med-surg: cardiovascular & respiratoryHard

Which instruction from the registered nurse to a healthcare assistant (unlicensed assistive personnel) caring for a patient with COPD is most appropriate?

  1. A"Tell me straight away if his SpO₂ is under 88% or he is more breathless."
  2. B"Turn his oxygen up to whatever he needs if he looks short of breath."
  3. C"Listen to his chest after lunch and let me know what you can hear."
  4. D"Teach him how to use his new inhaler this afternoon after his rest."
15.Med-surg: neuro, endocrine & renalMedium

A patient receives phenytoin through a nasogastric tube along with continuous enteral feed. Which issue should the nurse know about?

  1. AThe feed increases phenytoin levels and causes toxicity within hours
  2. BThe feed can reduce phenytoin absorption, so the feed is often paused around the dose
  3. CPhenytoin must be crushed and mixed into the feed bag
  4. DPhenytoin makes the feed curdle, so the two must never be used in one patient
16.Med-surg: neuro, endocrine & renalHard

A 66-year-old smoker has had two episodes of painless red urine. Urine cultures are negative. Which plan is most appropriate?

  1. AUrgent referral for cystoscopy and imaging
  2. BReassure him, because the blood has stopped
  3. CAnother course of antibiotics for a UTI
  4. DAdvise more fluids and review in a year
17.Med-surg: GI, perioperative & oncologyMedium

What are anticipatory ("just in case") medicines at the end of life usually prescribed for?

  1. AHigh blood pressure, high cholesterol and diabetes
  2. BPain, nausea, agitation and respiratory secretions
  3. CInfection prevention and vaccination
  4. DWeight gain and appetite stimulation
18.Med-surg: GI, perioperative & oncologyHard

A patient with long-standing chronic pancreatitis now has weight loss, thirst and passing large volumes of urine. What should the nurse check first?

  1. ASerum amylase level
  2. BAbdominal girth
  3. CCapillary blood glucose
  4. DPeak expiratory flow
19.Maternity & obstetric nursingMedium

Why are pregnant women at increased risk of urinary tract infection and pyelonephritis?

  1. AThe urine becomes more acidic in pregnancy
  2. BThe bladder empties more completely in pregnancy
  3. CPregnancy greatly reduces the production of urine
  4. DProgesterone dilates the ureters and slows the flow of urine
20.Maternity & obstetric nursingHard

A woman with severe postpartum haemorrhage is being treated with uterotonics. Which additional drug, given early, can reduce death from bleeding?

  1. AHeparin
  2. BTranexamic acid
  3. CMagnesium sulfate
  4. DAspirin
21.Pediatric nursingMedium

A child with type 1 diabetes has a stomach bug and is eating very little. What is the correct advice about insulin?

  1. AGive double the usual insulin to prevent ketones
  2. BGive insulin only if the child is vomiting
  3. CKeep giving insulin, check glucose and ketones more often and follow the sick-day plan
  4. DStop all insulin until the child is eating normally again, then restart at the usual dose
22.Pediatric nursingHard

A 9-month-old with suspected intussusception has been crying in episodes. While waiting for a procedure, the baby passes a normal brown stool and the pain stops. What should the nurse do?

  1. AGive an enema to clear the bowel
  2. BReport it at once, because it may mean the intussusception has reduced
  3. CFeed the baby a large meal straight away
  4. DIgnore it, because a normal stool has no clinical meaning in intussusception
23.Mental health nursingMedium

Which criteria are needed for a diagnosis of intellectual disability?

  1. ALimits in both intellectual and adaptive functioning, starting in childhood
  2. BAn IQ score alone, measured at any time in adult life
  3. CProblems with reading only, with normal everyday functioning
  4. DMemory loss and confusion that start for the first time after the age of 65
24.Mental health nursingHard

Which patient should the nurse see first?

  1. AA newly admitted patient who says voices are telling him to jump out of the window
  2. BA patient on lithium with a fine hand tremor
  3. CAn anxious patient who wants to discuss discharge plans before the morning ward round
  4. DA depressed patient who asks for help getting to sleep
25.Nursing math & unit conversionsMedium
9 lb 6 oz? kg1 lb = 16 oz1 kg = 2.2 lb

Practice exercise (made-up values, not clinical guidance). A newborn weighs 9 lb 6 oz. Using 1 lb = 16 oz and 1 kg = 2.2 lb, find the weight m in kilograms. Round to two decimal places.

9 lb 6 oz1 lb = 16 oz1 kg = 2.2 lb
m = kg
26.Nursing math & unit conversionsHard
1 cup? mL½ tsp? mL8 fl oz? mLΣ = ? mL

Practice exercise (made-up values, not clinical guidance). During a shift a patient takes 1 cup of tea, ½ tsp of cough syrup, 8 fl oz of juice. Using the equivalents given, find the total oral intake V in mL.

1 cup = 8 fl oz = 240 mL1 tsp = 5 mL1 fl oz = 30 mL
V = mL
27.Dosage calculationsMedium
2%5 mLm = ? mg

How many milligrams of drug m are in 5 mL of a 2% (w/v) solution?

2% w/v5 mL
m = mg
28.Dosage calculationsHard
00.10.20.30.40.50.60.70.80.911 mL

The prescription is 700 units of a drug that comes as 5000 units/mL. Draw up the dose in the 1 mL syringe: what volume V do you give?

700 units5000 units/mL
V = mL
29.IV infusion ratesMedium
250 mL20 gtt/mL4 h? gtt/min

Infuse 250 mL over 4 hours with a giving set of 20 gtt/mL. Find the drip rate R in drops per minute. Round to the nearest whole number.

250 mL4 h20 gtt/mL
R = gtt/min
30.IV infusion ratesHard
480 mLleft? mL/h3 h left

1500 mL was ordered over 12 hours. After 9 hours you find that 480 mL is still in the bag, and the order must still finish on time. By what percentage Δ must the original pump rate be increased?

1500 mL / 12 hafter 9 h: 480 mL
Δ = %
31.Pediatric & critical-care dosingMedium
heparin 5 000 units/mL60 units/kg · 72 kg → V = ? mL

Practice exercise (made-up values, not clinical guidance). A practice protocol calls for a heparin bolus of 60 units/kg for a patient who weighs 72 kg. The vial contains 5 000 units/mL. What volume V do you draw up? Round to two decimal places.

60 units/kg72 kg5 000 units/mL
V = mL
32.Pediatric & critical-care dosingHard
400 mg250 mLdopamine? mL/h109 kg15 mcg/kg/min

Practice exercise (made-up values, not clinical guidance). A bag contains dopamine 400 mg in 250 mL. The order is 15 mcg/kg/min for a patient who weighs 109 kg. At what rate R do you set the pump, in mL/h? Round to one decimal place.

400 mg/250 mL15 mcg/kg/min109 kg
R = mL/h
33.IV fluids & fluid balanceMedium
IntakeOutput12-hour shifttea150 mLwater350 mLIV infusion60 mL/h × 12 hIV antibiotic1 × 50 mLurine225 mLurine175 mLurine175 mLurine425 mLwound drain80 mL

Practice exercise (made-up values, not clinical guidance). The record shows a patient's intake and output for one 12-hour shift. The IV infusion ran at the rate shown for the whole shift. Find the fluid balance B = intake − output in mL (a negative answer means a net loss).

tea: 150 mLwater: 350 mLIV infusion: 60 mL/h × 12 hIV antibiotic: 1 × 50 mLurine: 225 mLurine: 175 mLurine: 175 mLurine: 425 mLwound drain: 80 mL
B = mL
34.IV fluids & fluid balanceHard
1000 mL→ 150 mL/hstart 06:00ttotal​ = ? h100 mL/h × 4 h

Practice exercise (made-up values, not clinical guidance). A 1000 mL infusion starts at 06:00 at 100 mL/h. After 4 hours the rate is changed to 150 mL/h and is not changed again. How many hours t after the start will the bag be empty? Round to one decimal place.

1000 mL100 mL/h · 4 h150 mL/h
t = h
35.Clinical assessment scoresMedium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: holds on to furniture; IV therapy or saline lock: no; gait: weak; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
36.Clinical assessment scoresHard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 14/min, SpO₂ 89% on room air, blood pressure 112/68 mmHg, pulse 70/min, alert, temperature 36.8 °C. Which clinical risk group does the patient fall into? Click it.

RR 14SpO₂ 89%airSBP 112HR 70AT 36.8 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
37.Arterial blood gas interpretationMedium

A practice gas shows a metabolic acidosis with HCO₃⁻ 14 mmol/L. Use Winter’s formula to find the expected PaCO₂ (the centre of the range) in mmHg.

HCO₃⁻ 14 mmol/L
PaCO₂ = mmHg
38.Arterial blood gas interpretationHard

Practice values: Na⁺ 146, Cl⁻ 100 and HCO₃⁻ 10 mmol/L. Calculate the delta ratio (AG − 12)/(24 − HCO₃⁻), using AG = Na⁺ − (Cl⁻ + HCO₃⁻). Give two decimals.

Na⁺ 146 mmol/LCl⁻ 100 mmol/LHCO₃⁻ 10 mmol/L
delta ratio =
39.ECG rhythm strip interpretationMedium
II25 mm/s · 10 mm/mVsinus tachycardiajunctional rhythmfirst-degree AV blocksinus bradycardia

Interpret this lead II rhythm strip. Which rhythm is it? Click your answer.

lead II, 25 mm/s, 10 mm/mV1 small box = 0.04 s, 1 large box = 0.20 sstrip length 6 s
  1. 1sinus tachycardia
  2. 2junctional rhythm
  3. 3first-degree AV block
  4. 4sinus bradycardia
40.ECG rhythm strip interpretationHard
II25 mm/s · 10 mm/mVsinus bradycardia2:1 AV block (type undetermined)first-degree AV blockthird-degree (complete) AV block

Interpret this lead II strip. Which interpretation can you defend from this single strip? Click your answer.

lead II, 25 mm/s, 10 mm/mV1 small box = 0.04 s, 1 large box = 0.20 sstrip length 6 s
  1. 1sinus bradycardia
  2. 22:1 AV block (type undetermined)
  3. 3first-degree AV block
  4. 4third-degree (complete) AV block

3Solutions

1.Nursing fundamentals

Answer: B · To remove air from the line

Why this is the answer

Priming fills the line with fluid and removes air, which could otherwise enter the vein and cause an air embolism.

Answer

B · To remove air from the line
2.Nursing fundamentals

Answer: C · Arrange it where possible and record the preference in the care plan

Why this is the answer

Respecting such preferences supports dignity and trust. The nurse arranges it whenever possible, records it and explains if it cannot be met in an emergency.

Answer

C · Arrange it where possible and record the preference in the care plan
3.Infection control & patient safety

Answer: A · Steroids suppress the immune response and can hide signs of infection

Why this is the answer

Corticosteroids reduce white cell activity and inflammation, so infections develop more easily and may cause less fever or redness. Nurses watch closely for subtle signs.

Answer

A · Steroids suppress the immune response and can hide signs of infection
4.Infection control & patient safety

Answer: A · Inform the surgeon so the procedure can be explained again before any sedation

Why this is the answer

Informed consent is the responsibility of the person doing the procedure. If the patient does not understand, the nurse pauses the process and tells the surgeon, before any sedative drug is given.

Answer

A · Inform the surgeon so the procedure can be explained again before any sedation
5.Prioritization & delegation

Answer: D · “I will keep my spare insulin in the freezer so it lasts longer.”

Why this is the answer

Freezing damages insulin, and frozen insulin should not be used. Unopened insulin is kept in the fridge, and heat and expired products are avoided.

Answer

D · “I will keep my spare insulin in the freezer so it lasts longer.”
6.Prioritization & delegation

Answer: C · An infection, such as a urinary tract infection, presenting atypically

Why this is the answer

Older adults often present with confusion or falls rather than fever when they have an infection. New confusion is a change that needs assessment for causes such as infection, dehydration or medication.

Answer

C · An infection, such as a urinary tract infection, presenting atypically
7.Clinical nursing

Answer: B · A combination of antibiotics with a proton pump inhibitor

Why this is the answer

Eradication therapy combines a PPI with two antibiotics for a set course. Completing the course is important for success.

Answer

B · A combination of antibiotics with a proton pump inhibitor
8.Clinical nursing

Answer: A · Compensated respiratory acidosis

Why this is the answer

Chronic CO2 retention is offset by the kidneys retaining bicarbonate, bringing the pH back to normal. A normal pH with high PaCO2 and high bicarbonate is a compensated respiratory acidosis.

Answer

A · Compensated respiratory acidosis
9.Lab values & electrolytes

Answer: A · Hold the warfarin dose and inform the prescriber

Why this is the answer

An INR of 5.2 is far above the target and increases the bleeding risk. The nurse holds the dose, checks for signs of bleeding and informs the prescriber, who may prescribe a lower dose or vitamin K.Checked against: Prothrombin Time Test and INR (PT/INR) · MedlinePlus (NIH) (2024); Warfarin · MedlinePlus (NIH) (2026)

Answer

A · Hold the warfarin dose and inform the prescriber
10.Lab values & electrolytes

Answer: D · Increasingly severe pancreatitis

Why this is the answer

Rising BUN (fluid loss and kidney injury), low calcium and hyperglycemia are markers of more severe pancreatitis in scoring systems. The nurse monitors fluid balance, vital signs and organ function closely and reports deterioration.Checked against: Acute pancreatitis · MedlinePlus (NIH) (2025); BUN (Blood Urea Nitrogen) · MedlinePlus (NIH) (2024)

Answer

D · Increasingly severe pancreatitis
11.Pharmacology

Answer: C · Extrapyramidal movement disorders such as acute dystonia

Why this is the answer

Metoclopramide is a dopamine D2 antagonist. Blocking dopamine in the basal ganglia can cause dystonia and other extrapyramidal effects, more often in young adults.

Answer

C · Extrapyramidal movement disorders such as acute dystonia
12.Pharmacology

Answer: B · More drug reaches the circulation, so a lower dose may be needed

Why this is the answer

In cirrhosis, less of the oral dose is removed by the liver on its first pass, partly because blood bypasses the liver through shunts. Bioavailability and plasma levels rise, so doses of such drugs often need to be reduced.

Answer

B · More drug reaches the circulation, so a lower dose may be needed
13.Med-surg: cardiovascular & respiratory

Answer: D · Checking leg pulses, colour, warmth and sensation

Why this is the answer

After aortic surgery, distal pulses, skin colour, temperature, capillary refill, movement and sensation are checked often and compared with baseline. Loss of pulses, pallor or pain suggests graft occlusion or emboli and must be reported at once. Urine output is also monitored for renal perfusion.

Answer

D · Checking leg pulses, colour, warmth and sensation
14.Med-surg: cardiovascular & respiratory

Answer: A · "Tell me straight away if his SpO₂ is under 88% or he is more breathless."

Why this is the answer

Delegated tasks should come with specific parameters for reporting. Changing oxygen therapy, chest assessment and patient teaching need a registered nurse's knowledge and judgement. Clear reporting instructions keep the patient safe.

Answer

A · "Tell me straight away if his SpO₂ is under 88% or he is more breathless."
15.Med-surg: neuro, endocrine & renal

Answer: B · The feed can reduce phenytoin absorption, so the feed is often paused around the dose

Why this is the answer

Enteral feeds can bind phenytoin and greatly reduce how much is absorbed. Local protocols usually pause the feed before and after the dose and flush the tube. Drug levels are monitored.

Answer

B · The feed can reduce phenytoin absorption, so the feed is often paused around the dose
16.Med-surg: neuro, endocrine & renal

Answer: A · Urgent referral for cystoscopy and imaging

Why this is the answer

Painless visible haematuria in an older smoker, with no infection, must be investigated urgently for bladder or kidney cancer. Intermittent bleeding does not mean the cause has gone.

Answer

A · Urgent referral for cystoscopy and imaging
17.Med-surg: GI, perioperative & oncology

Answer: B · Pain, nausea, agitation and respiratory secretions

Why this is the answer

Anticipatory medicines are prescribed in advance, usually for subcutaneous use, so that common end-of-life symptoms can be treated quickly without delay, especially at home.

Answer

B · Pain, nausea, agitation and respiratory secretions
18.Med-surg: GI, perioperative & oncology

Answer: C · Capillary blood glucose

Why this is the answer

Destruction of islet cells in chronic pancreatitis can cause diabetes (type 3c). Thirst, polyuria and weight loss suggest hyperglycaemia, which is checked straight away.

Answer

C · Capillary blood glucose
19.Maternity & obstetric nursing

Answer: D · Progesterone dilates the ureters and slows the flow of urine

Why this is the answer

Progesterone relaxes and dilates the ureters, and the growing uterus compresses them, so urine stasis occurs. This makes ascending infection easier, which is why asymptomatic bacteriuria is screened for and treated.

Answer

D · Progesterone dilates the ureters and slows the flow of urine
20.Maternity & obstetric nursing

Answer: B · Tranexamic acid

Why this is the answer

Tranexamic acid is an antifibrinolytic. Given early, ideally within 3 hours of birth, it reduces deaths from postpartum haemorrhage. Heparin and aspirin would increase bleeding.

Answer

B · Tranexamic acid
21.Pediatric nursing

Answer: C · Keep giving insulin, check glucose and ketones more often and follow the sick-day plan

Why this is the answer

Stress hormones during illness raise blood glucose and the risk of ketoacidosis. Insulin is never stopped; glucose and ketones are checked more often, fluids are encouraged and doses are adjusted according to the sick-day rules.

Answer

C · Keep giving insulin, check glucose and ketones more often and follow the sick-day plan
22.Pediatric nursing

Answer: B · Report it at once, because it may mean the intussusception has reduced

Why this is the answer

A normal stool may mean the intussusception has reduced by itself. The provider must be informed, because the planned procedure may change; the baby is still monitored for recurrence.

Answer

B · Report it at once, because it may mean the intussusception has reduced
23.Mental health nursing

Answer: A · Limits in both intellectual and adaptive functioning, starting in childhood

Why this is the answer

Intellectual disability requires limitations in intellectual functions and in adaptive functioning, such as communication, self-care and social skills, starting in childhood. Severity is based mainly on adaptive functioning.

Answer

A · Limits in both intellectual and adaptive functioning, starting in childhood
24.Mental health nursing

Answer: A · A newly admitted patient who says voices are telling him to jump out of the window

Why this is the answer

Command hallucinations to self-harm indicate an immediate safety risk. A fine tremor is a common lithium side effect, and the other requests can wait briefly.

Answer

A · A newly admitted patient who says voices are telling him to jump out of the window
25.Nursing math & unit conversions

Answer: m = 4.26 kg

Household measures and weight: nursing exams use rounded equivalents: 1 teaspoon (tsp) = 5 mL, 1 tablespoon (tbsp) = 15 mL = 3 tsp, 1 fluid ounce (fl oz) = 30 mL = 2 tbsp, and 1 cup = 8 fl oz = 240 mL. For weight, 1 kg = 2.2 lb and 1 lb = 16 oz; for length, 1 inch = 2.54 cm. Set the conversion up so that the unit you do not want cancels out.

Ounces to pounds

6 oz/16 = 0.375 lb
9 + 0.375 = 9.375 lb

Pounds to kilograms

m = 9.375/2.2 = 4.261 ≈ 4.26 kg

Answer

m = 4.26 kg
26.Nursing math & unit conversions

Answer: V = 482.5 mL

Household measures and weight: nursing exams use rounded equivalents: 1 teaspoon (tsp) = 5 mL, 1 tablespoon (tbsp) = 15 mL = 3 tsp, 1 fluid ounce (fl oz) = 30 mL = 2 tbsp, and 1 cup = 8 fl oz = 240 mL. For weight, 1 kg = 2.2 lb and 1 lb = 16 oz; for length, 1 inch = 2.54 cm. Set the conversion up so that the unit you do not want cancels out.

Each item in mL

1 cup = 1·240 = 240 mL
½ tsp = 0.5·5 = 2.5 mL
8 fl oz = 8·30 = 240 mL

Add

V = 240 + 2.5 + 240 = 482.5 mL

Answer

V = 482.5 mL
27.Dosage calculations

Answer: m = 100 mg

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

Concentration

2% = 2 g/100 mL = 20 mg/mL

Mass of drug

m = 20·5 = 100 mg

Answer

m = 100 mg
28.Dosage calculations

Answer: V = 0.14 mL

Drawing up a dose: volume = (prescribed dose/stock strength) × stock volume. Convert to the same units first, then check that the volume fits the syringe and lands on one of its graduations.

Volume

V = 700/5000 = 0.14 mL

On the syringe

On this 1 mL syringe every small line is 0.01 mL.

Answer

V = 0.14 mL
29.IV infusion rates

Answer: R = 21 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

Time in minutes

4·60 = 240 min

Drip rate

R = 250·20/240 = 20.83 ≈ 21 gtt/min

Answer

R = 21 gtt/min

At the bedside you round to the nearest whole drop: 21 gtt/min.

30.IV infusion rates

Answer: Δ = 28 %

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

Original rate

1500/12 = 125 mL/h

New rate

R = 480/3 = 160 mL/h

Percentage change

Δ = (160 − 125)/125·100% = 28%

Answer

Δ = 28%

This is more than a 25% increase: most hospitals require you to contact the prescriber instead of catching up, and to assess the patient for fluid overload.

31.Pediatric & critical-care dosing

Answer: V = 0.86 mL

Heparin and insulin infusions: concentration = units in the bag/bag volume (units/mL). Pump rate (mL/h) = units per hour/concentration, and units per hour = mL/h × concentration. For a weight-based order, units/h = units/kg/h × weight first. A bolus volume = units needed/vial strength. The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Units needed

60·72 = 4 320 units

Volume

V = 4320/5000 = 0.864 ≈ 0.86 mL

Answer

V = 0.86 mL
32.Pediatric & critical-care dosing

Answer: R = 61.3 mL/h

Titrated drips: first find the concentration in mcg/mL (mg × 1000/mL). For a weight-based order, mcg/min = mcg/kg/min × weight. Then mL/h = mcg/min × 60/concentration. Working backwards, mcg/kg/min = mL/h × concentration/(60 × weight). The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Concentration

400 mg = 400 000 mcg
400 000/250 = 1600 mcg/mL

Dose per minute and per hour

15·109 = 1635 mcg/min
1635·60 = 98100 mcg/h

Pump rate

R = 98100/1600 = 61.31 ≈ 61.3 mL/h

Answer

R = 61.3 mL/h
33.IV fluids & fluid balance

Answer: B = 190 mL

Intake and output: intake counts everything that goes in (oral fluids, IV infusions, IV medications and flushes, tube feeds); ice chips count as half their volume. Output counts urine, drains, vomit and other losses. Balance = total intake − total output; a negative balance is a net loss. The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

Total intake

oral: 150 + 350 = 500 mL
IV infusion: 60·12 = 720 mL
IV antibiotic: 1·50 = 50 mL
total intake = 1270 mL

Total output

225 + 175 + 175 + 425 + 80 = 1080 mL

Balance

B = 1270 − 1080 = 190 mL

Answer

B = 190 mL

Positive: more fluid went in than came out.

34.IV fluids & fluid balance

Answer: t = 8 h

Infusion time: time (h) = volume to infuse (mL)/rate (mL/h); use the volume still left in the bag, not the bag size. Volume infused = rate × time. Convert decimal hours to hours and minutes with the fraction × 60 (0.5 h = 30 min, not 50 min). The numbers are for practice only; at the bedside always follow local protocols and have high-risk doses double-checked.

First part

100·4 = 400 mL
1000 − 400 = 600 mL left

Second part

600/150 = 4 h

Total time

t = 4 + 4 = 8 h

Answer

t = 8 h

That is about 8 h 00 min, so the bag runs out at about 14:00.

35.Clinical assessment scores

Answer: MFS = 55

Morse fall scale: six items. History of falling: no 0, yes 25. Secondary diagnosis: no 0, yes 15. Ambulatory aid: none, bed rest or nurse assistance 0; crutches, cane or walker 15; holding on to furniture 30. IV therapy or saline lock: no 0, yes 20. Gait: normal, bed rest or wheelchair 0; weak 10; impaired 20. Mental status: knows own limits 0; overestimates or forgets limits 15. The total runs from 0 to 125. Risk cut-offs differ between hospitals; a common set is 0–24 low, 25–44 moderate and 45 or more high.

Score each item

history of falling in the last 3 months: no → 0
secondary diagnosis: no → 0
ambulatory aid: holds on to furniture → 30
IV therapy or saline lock: no → 0
gait: weak → 10
mental status: overestimates or forgets limits → 15

Add

Morse total = 0 + 0 + 30 + 0 + 10 + 15 = 55

Answer

MFS = 55
36.Clinical assessment scores

Answer: low–medium

NEWS2 (National Early Warning Score 2, Royal College of Physicians 2017): score each of the seven parameters with the chart (respiration rate, SpO₂ on scale 1, air or supplemental oxygen, systolic blood pressure, pulse, consciousness on the ACVPU scale and temperature) and add the scores. Clinical risk: 0–4 low; a score of 3 in any single parameter low–medium; 5–6 medium; 7 or more high. A total of 5 or more needs an urgent response.

Score each parameter

RR 14/min → 0
SpO₂ 89% → 3
on air → 0
SBP 112 mmHg → 0
HR 70/min → 0
alert (A) → 0
T 36.8 °C → 0

Total and red scores

NEWS2 = 0 + 3 + 0 + 0 + 0 + 0 + 0 = 3
At least one parameter scores 3.

Risk group

low–medium

Answer

low–medium

A single score of 3 needs an urgent review even when the total is low.

37.Arterial blood gas interpretation

Answer: PaCO₂ = 29 mmHg

Expected compensation: in metabolic acidosis Winter’s formula predicts PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2 mmHg; a measured value above that range points to an additional respiratory acidosis, below it to an additional respiratory alkalosis. The anion gap AG = Na⁺ − (Cl⁻ + HCO₃⁻), normally about 8–12 mmol/L, separates high-gap from normal-gap metabolic acidosis; low albumin hides a high gap (add 2.5 per g/dL that albumin is below 4.0). The delta ratio (AG − 12)/(24 − HCO₃⁻) between about 0.8 and 2 fits a pure high-gap acidosis (some texts use 1 instead of 0.8), below that an added normal-gap acidosis, and above 2 an added metabolic alkalosis.

Winter’s formula

PaCO₂ = 1.5·14 + 8 = 29 mmHg
range: 27–31 mmHg

Answer

PaCO₂ = 29 mmHg
38.Arterial blood gas interpretation

Answer: delta ratio = 1.714

Expected compensation: in metabolic acidosis Winter’s formula predicts PaCO₂ = 1.5·HCO₃⁻ + 8 ± 2 mmHg; a measured value above that range points to an additional respiratory acidosis, below it to an additional respiratory alkalosis. The anion gap AG = Na⁺ − (Cl⁻ + HCO₃⁻), normally about 8–12 mmol/L, separates high-gap from normal-gap metabolic acidosis; low albumin hides a high gap (add 2.5 per g/dL that albumin is below 4.0). The delta ratio (AG − 12)/(24 − HCO₃⁻) between about 0.8 and 2 fits a pure high-gap acidosis (some texts use 1 instead of 0.8), below that an added normal-gap acidosis, and above 2 an added metabolic alkalosis.

Anion gap

AG = 146 − (100 + 10) = 36

Delta ratio

(36 − 12)/(24 − 10) = 24/14 = 1.714

Answer

delta ratio = 1.714

Between 1 and 2: a pure high anion gap acidosis.

39.ECG rhythm strip interpretation

Answer: first-degree AV block

Rhythm criteria (lead II): sinus rhythm has an upright P wave before every QRS, a constant PR of 0.12–0.20 s and a narrow QRS: normal sinus rhythm at 60–100/min, sinus bradycardia below 60, sinus tachycardia above 100. Atrial fibrillation: no P waves, a fibrillatory baseline and an irregularly irregular R–R. Atrial flutter: sawtooth flutter waves at about 250–350/min with a fixed conduction ratio such as 2:1 or 4:1. First-degree AV block: sinus rhythm with a constant PR above 0.20 s. Junctional rhythm: narrow QRS at 40–60/min with absent or inverted P waves (PR below 0.12 s, or P after the QRS). A PVC is an early, wide (0.12 s or more), bizarre QRS without a P wave, with the T wave in the opposite direction and usually a full compensatory pause; in bigeminy every second beat is a PVC.

Five steps

1. Rate: R–R = 24 small boxes, 1500 ÷ 24 ≈ 63 per minute.
2. Rhythm: regular, every R–R is 0.96 s.
3. P waves: upright, one before every QRS, all alike.
4. PR interval: 0.26 s, constant, longer than 0.20 s.
5. QRS: 0.10 s, narrow (below 0.12 s).

Interpretation

first-degree AV block

Answer

first-degree AV block
40.ECG rhythm strip interpretation

Answer: 2:1 AV block (type undetermined)

2:1 AV block: with two P waves for every QRS, no two conducted P waves follow each other, so you cannot see whether the PR would lengthen (type I) or stay constant (type II) before a non-conducted P wave. From one strip it is called a 2:1 AV block; a longer strip or a change in the conduction ratio decides the type. A narrow QRS makes type I more likely and a wide QRS type II, but neither proves it.

Five steps

1. Rate: R–R = 36 small boxes, 1500 ÷ 36 ≈ 42 per minute.
2. Rhythm: regular, every R–R is 1.44 s.
3. P waves: upright and regular (P–P 0.72 s, 83 per minute), two for every QRS.
4. PR interval: constant at 0.16 s in the conducted beats.
5. QRS: 0.10 s, narrow (below 0.12 s).

Why the type stays open

Every second P wave is not conducted, so no two conducted beats follow each other and a lengthening PR could never show.
2:1 AV block (type undetermined)

Answer

2:1 AV block (type undetermined)

A narrow QRS makes type I more likely and a wide QRS type II, but only a longer strip or a change in the conduction ratio decides.

This is independent practice material. ExamProblems is not affiliated with or endorsed by the organisation that runs this exam, and the exam name is used only to describe the content. NCLEX®, NCLEX-RN® and NCLEX-PN® are trademarks of the National Council of State Boards of Nursing, Inc. (NCSBN), which is not affiliated with ExamProblems and does not endorse it or vouch for its accuracy.

ExamProblems · examproblems.com/courses/nclex-rn-practice-questions